# SDR DALA2017031302125

- Difficulty date: March 12, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 44,863 hours, 30,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 299-317
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BS 299 - 302 AND 317, RBL 54.  REPAIRED IAW SRM 53-40-01, AND 51-10-03.
